# SDR SWAA064164

- Difficulty date: October 30, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 6,993 hours, 3,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5703
- Condition: Loose
- Location: Row 1 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS COVER LOOSE AT ROW 1 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
